# SDR CA970109025

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Socket
- Part number: CA167072
- Condition: Broken Wire
- Location: Galley Oven
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

(CAN) ON DESCENT, STRONG ELECTRICAL SMELL COMING FROM FORWARD GALLEY. GALLEY POWER TURNED OFF. TROUBLESHOOTING REVEALED GALLEY OVEN UNIT PIN #3 ON RECEPTACLE WIRING SHORTED. WIRE REPAIRED AND SOCKET REPLACED. CHECKED SERVICEABLE.
